# SDR DLM88040242

- Difficulty date: March 16, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 35,113 hours, 27,113 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 249001278
- Part serial: YN8014
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

DURING T/O RIGHT GENERATOR FAILED, ACCOMPANIED BY AC CROSSTIE LOCKOUT.  REPLACED RT GENERATOR AND CSD.
